Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 92, NWS Corpus Christi, TX

May 10, 2012La Salle County, McMullen County, Webb County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 7:59 AM CDT for La Salle County, McMullen County, Webb County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2012, 7:59 AM CDT (12:59 UTC)
Expired
May 10, 2012, 9:00 AM CDT
In force
61 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties La Salle County, TX, McMullen County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 131 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 5:42 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1593 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WUUS54 KCRP 101259
SVRCRP
TXC283-311-479-101400-
/O.NEW.KCRP.SV.W.0092.120510T1259Z-120510T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
759 AM CDT THU MAY 10 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS
  SOUTHWESTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS
  NORTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 900 AM CDT

* AT 756 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9
  MILES SOUTHEAST OF FORT EWELL SITE...OR 23 MILES NORTHWEST OF
  FREER...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOS ANGELES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2827 9845 2806 9871 2806 9880 2798 9881
      2791 9889 2802 9914 2854 9900
TIME...MOT...LOC 1259Z 215DEG 26KT 2806 9893

$$

GW
1 follow-up statement
181 
WWUS54 KCRP 101335
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
835 AM CDT THU MAY 10 2012

TXC479-101344-
/O.CAN.KCRP.SV.W.0092.000000T0000Z-120510T1400Z/
WEBB-
835 AM CDT THU MAY 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBB COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAS MOVED NORTH OF WEBB COUNTY AND THUS THE 
WARNING HAS BEEN CANCELLED FOR WEBB COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT 
THURSDAY AFTERNOON FOR SOUTH TEXAS.

LAT...LON 2806 9871 2807 9878 2808 9909 2852 9896
      2827 9845
TIME...MOT...LOC 1334Z 214DEG 24KT 2823 9880

$$

TXC283-311-101400-
/O.CON.KCRP.SV.W.0092.000000T0000Z-120510T1400Z/
LA SALLE-MCMULLEN-
835 AM CDT THU MAY 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR SOUTHWESTERN MCMULLEN AND EASTERN LA SALLE COUNTIES...

AT 833 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 15 MILES NORTHEAST OF FORT EWELL SITE...OR 23 MILES SOUTHWEST
OF TILDEN...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN MCMULLEN COUNTY...
  RURAL EASTERN LA SALLE COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT 
THURSDAY AFTERNOON FOR SOUTH TEXAS.

&&

LAT...LON 2806 9871 2807 9878 2808 9909 2852 9896
      2827 9845
TIME...MOT...LOC 1334Z 214DEG 24KT 2823 9880

$$

MB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:52 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 10, 6:52 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
652 AM CDT THU MAY 10 2012

.DISCUSSION...SEVERE THUNDERSTORM WATCH 270 IN EFFECT UNTIL 1 PM
CDT THIS AFTERNOON FOR MOST OF SOUTH TEXAS. UPDATED PRODUCTS.

&&

.AVIATION...FOR THE 12Z TAFS...CONVECTION FIRING UP THIS MORNING
OVER PORTIONS OF SOUTH TEXAS DUE TO AN APPROACHING UPPER LEVEL
DISTURBANCE. EXPECTING A CONTINUATION OF THUNDERSTORMS TO DEVELOP
THIS MORNING...WITH A SECOND ROUND BY EARLY AFTERNOON CONTINUING
ON THROUGH THE OVERNIGHT HOURS. WITH SCATTERED CONVECTION RIGHT
NOW AND EXPECTING COVERAGE TO INCREASE THROUGH THE EVENING...WILL
CONTINUE MENTION OF THUNDER THROUGH THE ENTIRE PERIOD...WITH A
LATE START FOR VCT. WITH A SEVERE WATCH IN PLACE...THERE IS THE
POSSIBILITY THAT THE STORMS MAY BECOME STRONG TO SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAJOR THREAT. CEILINGS
WILL VARY FROM MVFR/VFR WITH ANY APPROACHING STORMS.

&&

.PREV DISCUSSION... /ISSUED 541 AM CDT THU MAY 10 2012/

SHORT TERM (TODAY THROUGH FRIDAY)...A POTENT UPPER LEVEL LOW
CURRENTLY SITUATED OVER FAR WEST TEXAS IS FIRING UP CONVECTION
ACROSS WEST TEXAS. THIS SYSTEM COMBINED WITH THE SURFACE LOW ALONG
THE SOUTHERN COAST WILL AIDE IN THE EXPECTED CONVECTION FOR TODAY
THROUGH FRIDAY. A STRENGTHENING SOUTHEASTERLY LOW LEVEL JET WILL
FUEL THE SYSTEM PUMPING IN GULF MOISTURE THROUGHOUT THE DAY. CURRENT
GOES SOUNDING IMAGERY IS SHOWING ROUGHLY 1.5 INCH PWATS OVER THE
AREA...WITH HIGHER AMOUNTS FURTHER WEST AND SOUTH WHICH SHOULD ENTER
THE AREA AS THE DAY PROGRESSES. CURRENTLY...A S/W DISTURBANCE
ROUNDING THE BOTTOM OF THE MAIN UPPER LEVEL LOW IS ENTERING ACROSS
THE SOUTHERN TIP OF TEXAS...AIDING IN MORNING CONVECTION...AND
SHOULD CONTINUE TO MOVE EAST THROUGH THE MORNING. THE BIGGER FOCUS
COMES IN TO PLAY WITH THE UPPER LOW THAT WILL SHIFT FARTHER INTO
TEXAS...BEFORE BEING PULLED NORTHEASTWARD LATE TONIGHT INTO
FRIDAY. A COUPLE OF THINGS HAVE BEEN MENTIONED PREVIOUSLY WITH THE
TRACKING OF THE PROGRESSION OF THE AFOREMENTIONED UPPER LOW...ONE
BEING THE POSSIBILITY OF SEVERE WEATHER AND THE SECOND BEING THE
HEAVY RAIN THREAT. AS FOR THE SEVERE WEATHER...MULTIPLE WEATHER
INGREDIENTS CONTINUE TO COME TOGETHER FOR TODAY...ESPECIALLY FOR
THIS LATE AFTERNOON THROUGH THE EVENING/OVERNIGHT HOURS. MODELS
CONTINUE TO SHOW SPLIT FLOW ALOFT...WITH PRESSURE HEIGHT FALLS AND
COOLING TEMPERATURES. THE STRENGTHENING UPPER LEVEL JET OVER THE
AREA WILL ALSO AIDE IN THE INCREASED SHEARING FROM 0-6KM TO
45-50KTS OVER MUCH OF THE AREA. WITH ENOUGH LIFT AND SHEARING...
THE POSSIBILITY OF SEVERE REMAINS OVER SOUTH TEXAS...WITH DAMAGING
WINDS AND LARGE HAIL BEING THE MAJOR THREATS. CAN NOT RULE OUT AN
ISOLATED TORNADO OR TWO...PARTICULARLY OVER THE COASTAL LOCATIONS
WHERE HIGHER HELICITY VALUES REMAIN. AS FOR THE HEAVY RAINFALL...
WITH ABUNDANT MOISTURE OVER THE AREA...STRONG SLOW MOVING STORMS
MAY PRODUCE A STORM WITH RAINFALL AMOUNTS OF 1-2 INCHES...WITH
ISOLATED HIGHER AMOUNTS. HOWEVER...STORM MOTION IS SHOWING AN
INCREASE IN SPEED EASTWARDLY AS TIME PROGRESSES THIS EVENING...
WHICH MAY HELP REDUCE THE TIMING A STRONG STORM WOULD BE OVER THE
AREA. AREAS ACROSS THE NORTHERN CWA WILL HAVE THE BEST CHANCE FOR
ABUNDANT RAINFALL. EXPECTING THE EVENTS TO OCCUR ESPECIALLY OVER
THE WEST DURING THE MORNING TO LATE MORNING HOURS...EXPANDING EAST
AS THE DAY PROGRESSES...WITH THE MAIN EVENT OCCURRING BY THIS LATE
AFTERNOON AND EVENING. CONTINUED INFLUENCE FROM THE UPPER LOW WILL
ALLOW FOR STORMS TO REMAIN A POSSIBILITY THROUGH THE OVERNIGHT
HOURS INTO FRIDAY.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...DETERMINING HOW LONG
TO KEEP RAIN IN THE FORECAST THROUGH THE EARLY PART OF THE EXTENDED
IS MAIN CONCERN. PERIOD WILL BEGIN WITH THE UPPER LOW OVER NORTH
CENTRAL TEXAS AT 00Z SATURDAY. MOISTURE WILL REMAIN IN PLACE ACROSS
THE VICTORIA AREA WITH PWATS AROUND 1.5 INCHES. WILL KEEP THE
HIGHEST POPS IN THE NORTHEAST PART OF THE CWA TAPERING OFF TO 20
POPS OVER THE WESTERN CWA. CHANCES FOR SHOWERS AND STORMS WILL BE
WINDING DOWN BY SATURDAY AS UPPER TROUGH PASSES TO THE EAST. WILL
KEEP SOME LOW END POPS OVER THE EASTERN HALF OF THE AREA...ROUGHLY
ALONG AND EAST OF A HIGHWAY 281 LINE. LATEST NAM GENERATES SOME MORE
QPF AS SHORTWAVE ROTATES THROUGH THE AREA. NOT CONFIDENT ON THIS
SCENARIO AND HAVE CONTINUED TREND OF PUSHING CONVECTION OFF THE
COAST. AT OR BELOW NORMAL TEMPERATURES ARE EXPECTED OVER SOUTH TEXAS
THIS WEEKEND...WITH 80S IN MOST LOCATIONS BOTH SAT/SUN. MODELS
INDICATE THE NEXT UPPER DISTURBANCE WILL MOVE SOUTHEAST OUT OF
EASTERN NEW MEXICO/WEST TEXAS ON TUESDAY. THE GFS REMAINS MORE
AGGRESSIVE WITH UPPER LEVEL SYSTEM AND CHANCES FOR CONVECTION WHILE
THE EUROPEAN IS WEAKER WITH UPPER TROUGH. FOR NOW...HELD ON TO THE
LOW END POPS MONDAY NIGHT AND TUESDAY. WOULD LIKE TO SEE BETTER
AGREEMENT BETWEEN THE MODELS BEFORE INCLUDING ADDITIONAL PERIODS OF
SHOWERS AND STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    85  72  83  68  84  /  50  90  60  20  20
VICTORIA          83  69  79  64  81  /  50  90  60  40  30
LAREDO            85  72  88  69  89  /  70  70  30  20  10
ALICE             82  70  85  66  86  /  60  90  50  20  20
ROCKPORT          82  74  82  71  81  /  50  90  70  30  20
COTULLA           80  67  83  65  86  /  70  80  30  20  10
KINGSVILLE        85  71  84  67  85  /  60  90  60  20  20
NAVY CORPUS       83  74  82  70  82  /  50  90  60  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

CB/85...AVIATION
TB/78...UPDATE
Hazardous weather outlook, May 10, 6:21 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 AM CDT THU MAY 10 2012

TXZ229>234-239>247-111130-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
621 AM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT MOST OF SOUTH TEXAS UNTIL
1 PM THIS AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE MAIN
THREATS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE
LATER THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH TEXAS.
DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE. LOCALLY HEAVY RAINFALL MAY DEVELOP TODAY AND TONIGHT WITH
1 TO 2 INCHES OF RAIN POSSIBLE...WITH ISOLATED HIGHER AMOUNTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS SOUTH TEXAS FRIDAY INTO
SATURDAY. A FEW STORMS MAY BECOME STRONG ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS MONDAY
NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

GMZ230-235-250-255-270-275-111130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
621 AM CDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE SOUTHERN BAYS AND
NEAR SHORE WATERS UNTIL 1 PM THIS AFTERNOON. DAMAGING WINDS AND
LARGE HAIL WILL BE THE MAIN HAZARDS. THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH SMALL HAIL
AND GUSTY WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY ACROSS SOUTH TEXAS.

In the hours before

Special weather statement, May 10, 5:01 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
501 AM CDT THU MAY 10 2012

TXZ239-101045-
WEBB-
501 AM CDT THU MAY 10 2012

...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY...

AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAREDO COMMUNITY COLLEGE...OR 5 MILES WEST
OF LAREDO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

CB
Special weather statement, May 10, 6:30 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
630 AM CDT THU MAY 10 2012

TXZ229-101230-
LA SALLE-
630 AM CDT THU MAY 10 2012

...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY...

AT 627 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF ARTESIA WELLS...OR 11 MILES
SOUTHEAST OF COTULLA...MOVING NORTHEAST AT 25 MPH.

MOTHBALL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 5:08 AM CDTSevere Thunderstorm WarningCRPWebb52 min
May 10, 5:54 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb29 min
May 10, 5:57 AM CDTSevere Thunderstorm WarningCRPWebb48 min
May 10, 6:22 AM CDTTornado WarningCRPWebb53 min
May 10, 6:54 AM CDTTornado WarningCRPLa Salle, Webb66 min
May 10, 7:06 AM CDTSpecial Marine WarningCRP54 min
May 10, 8:01 AM CDTSpecial Marine WarningCRP48 min
May 10, 8:58 AM CDTSevere Thunderstorm WarningCRPMcMullen47 min
May 10, 9:30 AM CDTTornado WarningCRPLa Salle30 min
May 10, 9:51 AM CDTSevere Thunderstorm WarningCRPMcMullen24 min
May 10, 10:01 AM CDTSevere Thunderstorm WarningCRPLa Salle29 min
May 10, 10:32 AM CDTSevere Thunderstorm WarningCRPLa Salle43 min
May 10, 10:37 AM CDTFlash Flood Warning EmergencyCRPLa Salle113 min
May 10, 11:07 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb53 min
May 10, 11:14 AM CDTSevere Thunderstorm WarningCRPLa Salle46 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen63 min
May 10, 12:04 PM CDTTornado WarningCRPJim Wells, Kleberg41 min
May 10, 12:16 PM CDTTornado WarningCRPMcMullen44 min
May 10, 12:23 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Live Oak, Nueces37 min
May 10, 12:35 PM CDTTornado WarningCRPLa Salle40 min
May 10, 12:40 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces35 min
May 10, 12:57 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio33 min
May 10, 12:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 1:05 PM CDTFlash Flood WarningCRPLa Salle, McMullen115 min
May 10, 1:15 PM CDTTornado WarningCRPKleberg, Nueces30 min
May 10, 1:15 PM CDTTornado WarningCRPLa Salle, McMullen45 min
May 10, 1:19 PM CDTAreal Flood AdvisoryCRPKleberg56 min
May 10, 1:19 PM CDTTornado WarningCRPBee, Live Oak, McMullen41 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria47 min
May 10, 1:45 PM CDTTornado WarningCRPKleberg, Nueces45 min
May 10, 1:45 PM CDTTornado WarningCRPBee, Live Oak45 min
May 10, 1:55 PM CDTSevere Thunderstorm WarningCRPLa Salle50 min
May 10, 1:59 PM CDTTornado WarningCRPMcMullen46 min
May 10, 2:24 PM CDTSpecial Marine WarningCRP96 min
May 10, 2:28 PM CDTTornado WarningCRPBee, Live Oak47 min
May 10, 2:29 PM CDTTornado WarningCRPKleberg, Nueces46 min
May 10, 2:37 PM CDTTornado WarningCRPLa Salle, McMullen38 min
May 10, 2:40 PM CDTTornado WarningCRPLive Oak, McMullen35 min
May 10, 3:04 PM CDTFlash Flood WarningCRPBee, La Salle, Live Oak, McMullen3 hr
May 10, 3:05 PM CDTFlash Flood WatchCRPBee, Goliad, La Salle, Live Oak, McMullen, Victoria19 hr
May 10, 3:14 PM CDTSevere Thunderstorm WarningCRPNueces31 min
May 10, 3:14 PM CDTTornado WarningCRPMcMullen46 min
May 10, 3:18 PM CDTTornado WarningCRPBee, Live Oak, McMullen42 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen43 min
May 10, 3:51 PM CDTSpecial Marine WarningCRP114 min
May 10, 3:57 PM CDTTornado WarningCRPMcMullen33 min
May 10, 3:59 PM CDTTornado WarningCRPLive Oak, McMullen46 min
May 10, 4:01 PM CDTTornado WarningCRPBee, Live Oak29 min
May 10, 4:25 PM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio33 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen60 min
May 10, 5:18 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen57 min
May 10, 5:23 PM CDTTornado WarningCRPBee, Live Oak37 min
May 10, 5:25 PM CDTTornado WarningCRPBee, Live Oak35 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak45 min
May 10, 5:38 PM CDTTornado WarningCRPDuval, McMullen37 min
May 10, 5:41 PM CDTSpecial Marine WarningCRP2 hr
May 10, 6:03 PM CDTSevere Thunderstorm WarningCRPWebb57 min
May 10, 6:05 PM CDTFlash Flood WarningCRPBee115 min
May 10, 6:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio61 min
May 10, 6:15 PM CDTTornado WarningCRPDuval, Live Oak, McMullen45 min
May 10, 6:19 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, McMullen, Webb41 min
May 10, 6:24 PM CDTFlash Flood WarningCRPDuval, La Salle, Live Oak, McMullen111 min
May 10, 6:43 PM CDTTornado WarningCRPDuval, McMullen, Webb47 min
May 10, 6:47 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb43 min
May 10, 6:57 PM CDTSpecial Marine WarningCRP2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.